DocServer

The sum of a maximally monotone linear relation and the subdifferential of a proper lower semicontinuous convex function is maximally monotone

Yao, Liangjin (2012) The sum of a maximally monotone linear relation and the subdifferential of a proper lower semicontinuous convex function is maximally monotone. Set-Valued Var. Anal., 20 (2). pp. 155-167.

[img]
Preview
PDF - Published Version
Download (120Kb) | Preview
    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 15 Aug 2013 12:32
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1091

    Actions (login required)

    View Item